# SDR IPXA3M76890

- Difficulty date: January 5, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7579
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING FIXED L/E SKIN IS CRACKED AT INBD FWD CORNER OF PANEL 619CB CUT OUT.  REPAIRED RT WING FIXED L/E SKIN AT INBD FWD CORNER OF PANEL 619CB CUT OUT REF SRM 57-40-02, REPAIR 7, FIG 202.
